L2-torsion invariants of a surface bundle over S1

Teruaki Kitano, Takayuki Morifuji, Mitsuhiko Takasawa

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In the present paper, we introduce L2-torsion invariants τk(k ≥ 1) for surface bundles over the circle and investigate them from the view point of the mapping class group of a surface. It is conjectured that they converge to the L2-torsion for the regular representation of the fundamental group. Further we give an explicit and computable formula of the first two invariants by using the Mahler measure.

Original languageEnglish
Pages (from-to)503-518
Number of pages16
JournalJournal of the Mathematical Society of Japan
Volume56
Issue number2
DOIs
Publication statusPublished - 2004 Jan 1
Externally publishedYes

Keywords

  • Hyperbolic volume
  • L-torsion
  • Nilpotent quotient
  • Surface bundle

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'L<sup>2</sup>-torsion invariants of a surface bundle over S<sup>1</sup>'. Together they form a unique fingerprint.

  • Cite this